首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
EMDENS THEOREM - SIMPLE PROOF
被引:0
|
作者
:
GANESAN, LR
论文数:
0
引用数:
0
h-index:
0
GANESAN, LR
机构
:
来源
:
AMERICAN JOURNAL OF PHYSICS
|
1969年
/ 37卷
/ 01期
关键词
:
D O I
:
10.1119/1.1975349
中图分类号
:
G40 [教育学];
学科分类号
:
040101 ;
120403 ;
摘要
:
引用
收藏
页码:105 / &
相关论文
共 50 条
[31]
A SIMPLE PROOF OF FRYANTS THEOREM
VEMURI, MK
论文数:
0
引用数:
0
h-index:
0
VEMURI, MK
SIAM JOURNAL ON MATHEMATICAL ANALYSIS,
1995,
26
(06)
: 1644
-
1646
[32]
Simple proof of the pairing theorem
Mayer, I
论文数:
0
引用数:
0
h-index:
0
Mayer, I
INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY,
1997,
63
(01)
: 31
-
33
[33]
SIMPLE PROOF OF MORLEYS THEOREM
ROSE, H
论文数:
0
引用数:
0
h-index:
0
ROSE, H
AMERICAN MATHEMATICAL MONTHLY,
1964,
71
(07):
: 771
-
&
[34]
A simple proof of a theorem of parish
Kwon, S
论文数:
0
引用数:
0
h-index:
0
机构:
Sungkyunkwan Univ, Dept Math, Suwon 440746, South Korea
Sungkyunkwan Univ, Dept Math, Suwon 440746, South Korea
Kwon, S
PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES,
1999,
75
(09)
: 170
-
171
[35]
SIMPLE PROOF OF MAIN THEOREM OF SIMPLE SINGULARITIES
SCHAFKE, FW
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CONSTANCE,FACHBEREICH MATH,775 CONSTANCE,WEST GERMANY
UNIV CONSTANCE,FACHBEREICH MATH,775 CONSTANCE,WEST GERMANY
SCHAFKE, FW
SCHMIDT, D
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CONSTANCE,FACHBEREICH MATH,775 CONSTANCE,WEST GERMANY
UNIV CONSTANCE,FACHBEREICH MATH,775 CONSTANCE,WEST GERMANY
SCHMIDT, D
ARCHIV DER MATHEMATIK,
1974,
25
(02)
: 154
-
159
[36]
A SIMPLE PROOF FOR A SPECTRAL FACTORIZATION THEOREM
CAINES, PE
论文数:
0
引用数:
0
h-index:
0
机构:
MCGILL UNIV,DEPT ELECT ENGN,MONTREAL H3A 2T5,QUEBEC,CANADA
CAINES, PE
GERENCSER, L
论文数:
0
引用数:
0
h-index:
0
机构:
MCGILL UNIV,DEPT ELECT ENGN,MONTREAL H3A 2T5,QUEBEC,CANADA
GERENCSER, L
IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION,
1991,
8
(01)
: 39
-
44
[37]
A simple proof of a theorem in the calculus of variations
Goursat, E.
论文数:
0
引用数:
0
h-index:
0
Goursat, E.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1904,
5
(1-4)
: 110
-
112
[38]
A Simple Proof of Sierpinski's Theorem
Blaszezyk, Aleksander
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Silesia Katowice, Inst Math, Bankowa 14, PL-40007 Katowice, Poland
Univ Silesia Katowice, Inst Math, Bankowa 14, PL-40007 Katowice, Poland
Blaszezyk, Aleksander
AMERICAN MATHEMATICAL MONTHLY,
2019,
126
(05):
: 464
-
466
[39]
A simple proof of Miller's theorem
Davidovic, MD
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Belgrade, Fac Elect Engn, YU-11001 Belgrade, Yugoslavia
Univ Belgrade, Fac Elect Engn, YU-11001 Belgrade, Yugoslavia
Davidovic, MD
IEEE TRANSACTIONS ON EDUCATION,
1999,
42
(02)
: 154
-
155
[40]
A simple proof of Noether's theorem
Chapman, RJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV EXETER,DEPT MATH,EXETER EX4 4QE,DEVON,ENGLAND
UNIV EXETER,DEPT MATH,EXETER EX4 4QE,DEVON,ENGLAND
Chapman, RJ
GLASGOW MATHEMATICAL JOURNAL,
1996,
38
: 49
-
51
←
1
2
3
4
5
→